| Model Number |
TR2110X15B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo device was returned to a service center for service due to an allegation of a ventilator service required alarm while in use.The patient experienced a temporary interruption in therapy, and a backup device was required to continue the treatment.There was no harm or injury reported.During the evaluation, a ventilator service required error code e384 (evt_press_sensor_mismatch) was discovered in the event log, indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors.The flow sensor was found to have dust contamination, which caused the sensor to become unusable, and was replaced to address this error code.The device was tested and proper operation was confirmed.Additionally, the particulate filter was missing from the device.The device was found to be used without the filter, which allowed environmental dust to accumulate in the sensor.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
Additional Manufacturer Narrative
The reported failure of evt_press_sensor_mismatch is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.